# SDR SCNA20240310099

- Difficulty date: June 18, 2023
- Submitted: March 10, 2024
- Operation: Air carrier
- Aircraft: N830SY
- Make and model: Boeing 737-8
- Aircraft serial: 42084
- Aircraft time: 64,741 hours, 29,625 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 727e-727i
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT WO 74296 NR00084 CRACK FLOOR STRUCTURE CARGO TRACK LOCATED STA 727E AND RBL 13.84, STA 727G AND RBL 13.84, STA 727H AND RBL 13.84, STA 727I AND RBL 13.84,STA 727J AND RBL 13.84,STA 747 AND RBL 13.84 AT AFT CARGO COMPARTMENT:- - RESOLUTION:PERFORMED PERMANENT REPAIR  LOC  RBL 13.84 AND BTW BS727D PLUS 13.5INCH TO BS 727FPLUS 11INCH AND      BTW BS 727F PLUS 11INCH TO BS767 PLUS 11INCH AFT, CARGO COMPARTMENT  IAW B737-800 SRM 53-00-53-2R-3   REPAIR 3 THIS REPAIR IS A PERMANENT , NO FURTHER ACTION REQUIRED
